# SDR CA080320004

- Difficulty date: March 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 5,977 hours
- Engine: Lyc IO360L2A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gasket
- Part number: 365533
- Condition: Loose
- Location: Servo Plug
- Part time: 1,861 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO PLUGS FOUND LOOSE UPON INSPECTION.  SERVO PLUG SEALS REPLACED WITH NEW AS PER THE CONVERSATION WITH PRECISION AIRMOTIVE REPRESENTATIVE.  ENGINE REMANUFACTURE DATE OF JULY 14, 2004 DOES NOT FALL WITHIN THE DATES SPECIFIED THAT ARE AFFECTED BY THE AIRWORTHINESS DIRECTIVE.  HOWEVER, THE SERVO PLUGS WERE LOOSE. (TC NR 20080320004)
